# SDR FDEA202512212276

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N294FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63131
- Aircraft time: 5,279 hours, 2,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876110
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, FLOOR PANEL 242LFA HAS DAMAGE REPAIRED FLOOR PANEL 242 LFA, MPN: 145T5876-110, RBL 54.75- RBL 75.25, STA 933- 984.95 IN REF   TO B767 SRM 53-00-50-2R, FIG 201, SHEET 1. SEE JPF FOR WORK ACCOMPLISHED. THIS IS A   MAJOR REPAIR. FLOOR PANEL 242 LFA WILL BE INSTALLED ON WO#91439 SEQ 114.
